# SDR SWI2025F01878

- Difficulty date: September 12, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15108
- Aircraft time: 38,726 hours, 24,998 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Tie Down
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN MACHINED BRACKET NEAR FS565.00 AND NEAR STRINGER 23L IS CORRODED. (MARKED) (S/N#00844)  (C-CHECK RO 12/24/2025)REMOVED AND REPLACED FWD CARGO TIE DOWN MACHINED BRACKET PN SH670-33390-2 NEAR FS565.00 AND NEAR STRINGER 23L PER DWG NO SH690-33600 REV AH AND CRJ900 SRMS 51-42-21-001-001-A01 AND 51-42-22-001-001-A01. COMPLIED WITH TASK CARD 51-900-1002-SKY.
